# SDR SIMA20220921010

- Difficulty date: September 21, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N244NN
- Make and model: Emb EMB110*
- Aircraft serial: 17000609
- Aircraft time: 14,972 hours, 9,655 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: None
- Part number: 17062620001
- Condition: Cracked
- Location: Lh
- Component: Rib 14
- Component part number: 17062620001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STAB RIB 14 IS CRACKED (MAJOR REPAIR) -C/A-RAR LH HORIZONTAL STAB RIB 14 IAW EMB 175 SRM 51-40-08.
